# SDR DL76L030500

- Difficulty date: May 30, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 57,431 hours, 9,032 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBOARD AFT FLAP TRAILING EDGE WEDGE LEADING EDGE RIBS WERE FOUND WITH OVERSIZED HOLES.  HOLES REPAIRED PER ER/A 423104-14 (NORDAM EWO'S E0043938 AND E0043943).
